PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 133--142 (1989)
THE LINEAR OPTIMAL CONTROL PROBLEM WITH VARIABLE ENDPOINTS
Vladimir Jankovi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: A maximum principle, a uniqueness theorem and an existence theorem for the linear optimal control problem with variable endpoints and with general class of admissible controls are proved.
Classification (MSC2000): 49A10, 49B10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts